# SDR CHIR0201802140001

- Difficulty date: February 11, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N239CH
- Make and model: Boeing 234
- Aircraft serial: MJ006
- Aircraft time: 31,016 hours
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Powerpack
- Part number: C00U00029
- Part serial: CH5704
- Condition: Shorted
- Location: Water Bucket Sys
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT, THE PILOT RECEIVED NO RESPONSE FROM THE PUMPS OR GATE VALVE ON THE SEI POWERPACK SYSTEM. THE 25 AMP CIRCUIT BREAKER WAS UNABLE TO BE RESET.  PILOTS NOTICED AN ELECTRICAL SMOKE ODOR COMING FROM THE CABIN AREA. AIRCRAFT RETURNED TO BASE.   CONFIRMED THE POWER PACK HAS EXPERIENCED AN ELECTRICAL FAILURE AND WAS COATED IN SOOT.  INVESTIGATION DETERMINED AN EXCESSIVE BUILD UP OF SAND IN THE WATER BUCKET CAUSED BY A SHALLOW, SANDY, CREEK BED RESULTED IN AN EXCESSIVE CURRENT DEMAND ON THE POWER SUPPLY.  DETERMINED THE ASSOCIATED CIRCUIT BREAKER WAS RESET MORE THAN ONCE.
